# SDR UIEA201904223914

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 104,704 hours, 20,369 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Display
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R WXR SYS DISPLAYS "WXR WEAK".( GROUND TEST "WXR SYS". SYSTEM TESTS NORMAL IAW AMM 34-43-00. )
